# SDR SWAA2012071805954

- Difficulty date: July 9, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 2,800 hours, 1,594 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 54A33077
- Part serial: BNG15998
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE INADVERTANTLY FELL OUT.  REMOVED AND REPLACED SLIDE PER MT.
